No Cover Image

Journal article 286 views

COMPLETE COVERINGS AND GALOIS CORINGS / T. Brzeziński; A.P. Wrightson; Tomasz Brzezinski

International Journal of Geometric Methods in Modern Physics, Volume: 2, Issue: 05, Pages: 751 - 757

Swansea University Author: Tomasz, Brzezinski

Full text not available from this repository: check for access using links below.

Published in: International Journal of Geometric Methods in Modern Physics
ISSN: 0219-8878 1793-6977
Published: 2005
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa39810
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 05
Start Page: 751
End Page: 757